# SDR CA110131004

- Difficulty date: January 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 4,077 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Upper Sheave
- Part number: C1702
- Condition: Worn
- Location: Clutch Assy
- Part time: 2,571 hours
- Component: Clutch Assy, Robsin, C0182
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER SHEAVE WORN BEYOND LIMITS.
